# SDR CA090505007

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,765 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460701H0170
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, THE CREW OBSERVED HYDR PRESSURE AT 0 PSI. THE CREW DECLARED AN EMERGENCY LOWERED THE GEAR, LANDED THE AIRPLANE AND STOPPED . TECH TOWED THE ACFT TO THE COMPANY FACILITIES AND AFTER INVESTIGATION FOUND A HYDR PRESSURE LINE WITH A CRACK IN THE RADIUS OF THE METALLIC ELBOW CONNECTING TO THE PUMP.
